# SDR SIMA20180125001

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 17,856 hours, 12,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  FOUND INNER HANDLE DETENT ROLLER STICKING.  CLEANED AND LUBRICATED THE DETENT ROLLER IAW AMM 12-20-52.  PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
